# SDR SWAA2025081904346

- Difficulty date: August 13, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 27,383 hours, 13,805 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R2 DOOR ASSIST HANDLES LOOSE BOTH.   SECURED R2 DOOR ASSIST HANDLES IAW  AMM 52-41-31.
